Mathematical analysis of a large scale vector SIS malaria model in a patchy environment - Archive ouverte HAL Access content directly
Journal Articles Applied Mathematics Year : 2014

Mathematical analysis of a large scale vector SIS malaria model in a patchy environment

(1) , (2, 3) , (1)
1
2
3

Abstract

We answer the stability question of the large scale SIS model describing transmission of highland malaria in Western Kenya in a patchy environment, formulated in [1]. There are two equilibrium states and their stability depends on the basic reproduction number, 0  [2]. If 0 1  ≤ , the dis-ease-free steady solution is globally asymptotically stable and the disease always dies out. If 0 1  > , there exists a unique endemic equilibrium which is globally stable and the disease persists. Application is done on data from Western Kenya. The age structure reduces the level of infection and the populations settle to the equilibrium faster than in the model without age structure.
Fichier principal
Vignette du fichier
AM_2014071011250428.pdf (1.43 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01085955 , version 1 (21-11-2014)

Identifiers

Cite

Josephine Wairimu, Gauthier Sallet, Wandera Ogana. Mathematical analysis of a large scale vector SIS malaria model in a patchy environment. Applied Mathematics, 2014, 5 (13), pp.1913 - 1926. ⟨10.4236/am.2014.513185⟩. ⟨hal-01085955⟩
135 View
114 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More